Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Used color product for premature graying, excessive hair falling, dandruff. What are treatment options?

Hllo sir it was the day of 5 or 6 yr back i used a colr product for premature graying bt the wrong I did i had applied it for whol nit and it damage my hair lot excessive hair falling denruff on my head I don t knw weathr it is psoriasis or seborrhoeic....plzzz giv me better or effective solution to get rid of hair falling still I cannot wash my hair by rubbing dem diserably plzzzz
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, dandruff and hair fall does not seem to be related to the hair colour
I do not know your age but hairfall itself may be due to dandruff
consult a dermatologist for a diagnosis
you can use a kevon stay on lotion at night on scalp to be washed in morning
use a ketoconazole with coal tar shampoo
later on minoxidil can be used for hair growth
take care
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor